# SDR AALA20120926010

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 60,380 hours, 31,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 4E INOPERATIVE.  REPOSITIONED LENSE CAP.  OPS CHECK NORMAL.
